FROM OUR EXPERTS
I have migraines that cause my face to go numb, both my legs to go weak and get pins and needles and burning sensations. I can have altered sensation in both my feet and legs at the same time, this usually only lasts for short periods of time but happens on and off with twitching in the numb areas. Sometimes this can make it difficult to walk. I can also get a tingling tongue. I also sometimes get stabbing eye pain. I never feel sick or light sensitive but I have stabbing like pains in my head, like an electrical bolt. I have had repeat brain MRI on a T3 machine which have been normal. I never usually get severe headache just more weird sensations in my head.
Can migraine cause both legs to go numb at the same time? Or both arms at the same time? I was told migraine is only one sided? I have had spinal MRI and this is normal too.
Thank you for any info. Cheers, Eleanor.
Although the headache and many of the other sy...
You’ve all seen the ads. You might have even heard about the charges of “disease mongering” that have been bandied about, specifically about this disorder. We are going to start covering the topic of restless legs syndrome (RLS). (By the way, disease mongering is when someone with a financial interest in a disease, like a pharmaceutical company with an effective medicine, publicizes a disorder with the sole intention of convincing people that they are sick and therefore in need of medical treatment.)
First, let’s talk about the medical aspects and then return to some of the controversy (in later blogs). RLS sufferers have a variety of unpleasant sensations that they describe, but often have a hard time putting a finger on exactly what they feel. The typical description is that there is an almost irresistible sensation that causes the sufferer to move their legs.
These unpleasant sensations are rarely described ...
Full Question: Are leg aches a normal after-effect of a migraine? My so's legs ache after a long migraine (3 days or more). It hurts so bad that I have to rub Aspercreme on them, give him an Advil and an ice pack. Two neurologists have told me that they have never heard of this. He has been on three different preventive type medications - Neurotin, Torodal and Inderal when the leg cramps happened. Therefore, I don't think it's the medicine causing the leg pain. Even though his legs hurt, he is glad when it happens because he says it means that the migraine episode is ending. To me, that is proof enough that the leg aches are related to the migraines since a 10 year old could come up with that conclusion. He has been diagnosed with hemiplegic migraines by one doctor and another says it is post-traumatic, complicated, chronic migraines. We are in the process of finding another doctor to confirm which type of migraine he has. We are also in the process of havin...
You should know
Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.